# SDR CA120807007

- Difficulty date: July 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Condition: Failed
- Location: Accessory G/B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BEARING FAILURE IN ACCESS GEARBOX, FOUND STEEL BEARING BALLS ON MAGNETIC PLUG.
